en
Scientific article
Open access
English

Normal forms for parabolic partial differential equations

Publication date1993
Citation (ISO format)
ECKMANN, Jean-Pierre, EPSTEIN, H., WAYNE, C.E. Normal forms for parabolic partial differential equations. In: Annales de l’Institut Henri Poincaré. Section A. Physique Théorique, 1993, vol. 58, n° 3, p. 287–308.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:92360
ISSN of the journal0020-2339
336views
75downloads

Technical informations

Creation03/06/2017 11:09:00 AM
First validation03/06/2017 11:09:00 AM
Update time03/15/2023 1:26:02 AM
Status update03/15/2023 1:26:01 AM
Last indexation01/16/2024 11:25:27 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack